| Model Number |
N160 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) showed pacing inhibition in the left ventricular (lv) lead channel.It was discussed that atrial over sensing was likely the cause.Programming options were discussed for this crt-d as a resolution.The crt-d remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) showed pacing inhibition in the left ventricular (lv) lead channel.It was discussed that atrial over sensing was likely the cause.Programming options were discussed for this crt-d as a resolution.The crt-d has been explanted due to normal battery depletion (nbd) and returned for analysis.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed, and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.If information is provided in the future, a supplemental report will be issued.